MedElevator Войти в исследования
← Поиск публикаций
Experimental and therapeutic medicine · 2026

Rhabdomyolysis in a patient with lung cancer with sintilimab-induced overlap syndrome and hypothyroidism: A case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Chen Bingyi, Liu Yi, Zeng Qin, Yan Shitong, Liu Xiujuan, Zhao Quanlin

Аннотация

The use of immune checkpoint inhibitors (ICIs) has significantly improved outcomes in advanced malignancies, although these may induce immune-related adverse events (irAEs) involving multiple organ systems. The present case study reported on a 65-year-old man with squamous cell lung carcinoma who developed bilateral limb edema, profound fatigue and muscle weakness following chemotherapy, immunosuppressive therapy and iodine-125 brachytherapy. Laboratory tests revealed markedly elevated levels of creatine kinase and other muscle enzymes, overt hypothyroidism and positive antinuclear antibodies, consistent with overlapping immune-mediated myopathy and endocrine dysfunction. The patient was treated with diuretics, levothyroxine and tapering glucocorticoids, which led to a resolution of the symptoms, the normalization of enzyme levels and restoration of thyroid function. The excessive immune activation associated with ICI therapy, in combination with the hypometabolic state caused by hypothyroidism, may have acted as a synergistic 'double-hit' to skeletal muscle, which thereby contributed to the development of rhabdomyolysis (RM). This case highlights the need for vigilant monitoring of both musculoskeletal and endocrine systems in patients on ICIs, as the early recognition of irAEs is crucial to prevent life-threatening complications such as RM.